The tensor product of semiprimary algebras that are Goldie rings
Algebra i logika, Tome 9 (1970) no. 6, pp. 633-650
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1970_9_6_a2,
author = {I. L. Guseva},
title = {The tensor product of semiprimary algebras that are {Goldie} rings},
journal = {Algebra i logika},
pages = {633--650},
year = {1970},
volume = {9},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1970_9_6_a2/}
}
I. L. Guseva. The tensor product of semiprimary algebras that are Goldie rings. Algebra i logika, Tome 9 (1970) no. 6, pp. 633-650. http://geodesic.mathdoc.fr/item/AL_1970_9_6_a2/